# SDR USAA2011063000007

- Difficulty date: June 29, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 60,084 hours, 40,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 739 - PHL-TPA - EEL - CREW REPORTED THE EMERGENCY EXIT SIGN HAS DETACHED FROM AIRCRAFT RIGHT BETWEEN THE TWO WINDOW EXITS.  MAINTENANCE INSTALLED EXIT SIGN PROPERLY PER AMM 25-60-10.
